Are there additional concerns for patients with CRI who are on GH therapy?

0
Posted

Are there additional concerns for patients with CRI who are on GH therapy?

0

Patients with CRI may have conditions such as avascular necrosis and/or renal osteodystrophy, which puts them more at risk to develop hip or knee pain and/or a limp. If the patient experiences these symptoms they should notify their prescriber. Intracranial hypertension (IH) with papilledema, visual changes, headache, nausea, and/or vomiting has been reported in a smaller number of patients treated with GH products. Symptoms usually occurred within the first weeks of the initiation of GH therapy. In all reported cases, IH-associated signs and symptoms resolved after termination of therapy or a reduction of the GH dose. Funduscopic examination of patients is recommended at the initiation and periodically during the course of GH therapy. If papilledema is observed by funduscopy during GH treatment, treatment should be stopped. If GH-induced IH is diagnosed, treatment with GH can be restarted at a lower dose after IH-associated signs and symptoms have resolved. Patients with Turner syndro

Related Questions